Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Delayed periods due to long term use of oral contraceptive - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2307 Questions

Doctor :   Hi
Doctor :  
How can i help yu
User :   hi i have recently came of the pill i got my period when i came of i have sexual attive but i havent got my second period yet i have also taking a test but it came up as not pregnant is this normal
User :   i have been on pill for many years i was hoping that it is my body getting used to being of the pill
Doctor :   ok

Doctor :   can i ask few Q
User :   yep
Doctor :  
wats your age
User :   22
Doctor :  
wats pill are yu usign
User :   i was on AAAAAAA
Doctor :  
Doctor :  
now how can i help you
User :   i just want to o if this is normal for my body to take so long for my period to come
Doctor :  
yes there are only few side effects
Doctor :  
you can go for pills

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor